RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1979, Volume 38, Number 2, Pages 153–162 (Mi tmf2699)  

This article is cited in 3 scientific papers (total in 3 papers)

Nonunitary representations of $MN(2)$ and the group $ax+b$ and Laplace transformation

Yu. M. Zinoviev


Abstract: New formulas are obtained for inverting the Laplace transform of generalized functions of moderate growth (tempered distributions) with supports on the half-axis $[\mu,\infty)$ and in the two-dimensional hyperboloid  $\bar V_+^\mu$.

Full text: PDF file (1300 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1979, 38:2, 102–109

Bibliographic databases:

Document Type: Article
Received: 06.02.1978

Citation: Yu. M. Zinoviev, “Nonunitary representations of $MN(2)$ and the group $ax+b$ and Laplace transformation”, TMF, 38:2 (1979), 153–162; Theoret. and Math. Phys., 38:2 (1979), 102–109

Citation in format AMSBIB
\Bibitem{Zin79}
\by Yu.~M.~Zinoviev
\paper Nonunitary representations of~$MN(2)$ and the group~$ax+b$ and Laplace transformation
\jour TMF
\yr 1979
\vol 38
\issue 2
\pages 153--162
\mathnet{http://mi.mathnet.ru/tmf2699}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=528407}
\zmath{https://zbmath.org/?q=an:0409.46044|0423.46032}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 38
\issue 2
\pages 102--109
\crossref{https://doi.org/10.1007/BF01016830}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2699
  • http://mi.mathnet.ru/eng/tmf/v38/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Inversion formulas for the laplace transform I. The octant”, Theoret. and Math. Phys., 65:1 (1985), 980–984  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. M. Zinoviev, “Inversion formulas for the Laplace transform”, Theoret. and Math. Phys., 65:2 (1985), 1079–1088  mathnet  crossref  mathscinet  zmath  isi
    3. I. Kh. Musin, “Laplace transform of a class of tempered distributions”, Theoret. and Math. Phys., 94:3 (1993), 272–276  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:136
    Full text:53
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019